# SDR CALA2022042501068

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 96,884 hours, 12,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Damaged
- Location: Lav 3a
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAV 3A-LC ONE FLOOR PROXIMITY LIGHT ASSEMBLY (LEFT) BROKEN REF HAECO NR L/P: 9480746, ORIGINATED BY EMP V905400, SPEC NO.: B777-33-3-7030. PERFORMED BY EMP V905400, REPLACED LAV 3A-LC ONE FLOOR PROXIMITY LIGHT ASSEMBLY (LEFT) AND PERFORMED THE LIGHT TEST, THE RESULT F OUND NORMAL REF AMM 33-51-05-960-802 REV 94. IDT BY TA409.
